# SDR QXEA0300572

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 2,215 hours, 1,632 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DAMAGED RIVET AT STATION 169.00 ON BOTTOM, ONE INCH LEFT OF LOWER RADOME LATCH .5 INCH AFT OF FRAME FRONT.  REPAIRED IAW CRJ-700 SRM 51-25-16 AND 51-42-13.
